# SDR GTIA040239

- Difficulty date: March 27, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 679 - FOUND L2 DOOR EMERGENCY SLIDE GIRT BAR CABLE MISPOSITIONED.  INST CABLE ON GIRT BAR.  (M)
